The natural distribution of survival

  1. Lookup NU author(s)
  2. Dr Eugene Milne
Author(s)Milne EMG
Publication type Article
JournalJournal of Theoretical Biology
Year2008
Volume255
Issue2
Pages223-236
ISSN (print)0022-5193
ISSN (electronic)1095-8541
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAcademic Press
URLhttp://dx.doi.org/10.1016/j.jtbi.2008.07.021
DOI10.1016/j.jtbi.2008.07.021
Actions    Link to this publication
Share